Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Blacksburg, VA

August 10, 2021Pittsylvania County, Virginia

NWS Blacksburg, VA issued this special weather statement at Aug 10, 2021, 2:22 PM EDT for Pittsylvania County, Virginia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2021, 2:22 PM EDT (18:22 UTC)
Expired
Aug 10, 2021, 2:45 PM EDT
In force
23 min
Issued by
NWS Blacksburg, VA
Hail
0.25 in
Wind
40

County Pittsylvania County, VA

The radar

The Roanoke radar (KFCX), 65 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 222 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
222 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1006 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

938 
WWUS81 KRNK 101822
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
222 PM EDT Tue Aug 10 2021
 
VAZ033-043-044-101845-
Henry VA-Franklin VA-Pittsylvania VA-
222 PM EDT Tue Aug 10 2021

...A strong thunderstorm will impact portions of 
southwestern Pittsylvania, northeastern Henry and southeastern
Franklin Counties through 245 PM EDT...

At 222 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mountain Valley, or near Callands, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Chatham...
Callands...
Snow Creek...
Leatherwood...
Swansonville...
Dry Fork...
and Sandy River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3672 7978 3687 7976 3687 7934 3662 7942
TIME...MOT...LOC 1822Z 278DEG 19KT 3678 7969 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

RR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 10, 1:49 PM EDT, 33 minutes earlier.

Area forecast discussion, Aug 10, 1:49 PM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
149 PM EDT Tue Aug 10 2021

.SYNOPSIS...
Warm and humid conditions this week will help generate scattered
afternoon showers and thunderstorms each day. A better chance for
precipitation will arrive Saturday as a cold front and an associated
surface low moves into our area.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 930 AM Tuesday...

Increased risk for thunderstorms today.

Forecast remains on track with uptick in thunderstorm coverage and
potential for strong to severe afternoon storms. SPC has
expanded the marginal risk for severe weather covering most of
the northern Mid-Atlantic down to the VA/NC border. The morning
RNK sounding has trended up with respect to PWAT... now
eclipsing 1.50 inches. Modified for a high surface temp of 84
yields a SBCAPE near 1800 j/KG and a DCAPE of about 500.
Expecting outflow from current cluster of storms over WV to
refire along and east of the higher terrain where temperatures
are forecast to warm close to 90 supporting MUCAPE of around
2000 j/KG. Although mean deep-layer winds are weak (mean wind
from the west at 10 kts) a very moist/unstable air mass
associated with the peak heating of the day will support the
potential for locally severe storms capable of wind damage.

Today will be the best chance for thunderstorms in several days
as an upper level trof, seen on water vapor satellite imagery
stretching from the eastern Ohio Valley south into eastern TN
pushes through our area today. This will also be reflected at
the surface with a weak trof that will help focus the
development for storms, some of which may be severe with locally
damaging winds as SREF output shows a high probability of
SBCAPES exceeding 1000 j/kg. Most CAMs also initiate convection
earlier than the climatological norm, and considering the
current location of the upper level wave, this seems reasonable
and is reflected in the hourly forecast with chance POPs
starting as early at 15Z-16Z (11 AM to Noon EDT)

Above normal temperatures will continue, but with increased cloud
cover from expected storms, our forecast highs are about a degree or
two lower from Monday's values.

The short range models differ on the timing, but generally suggest
another upper level wave moving through the northern periphery of
the upper level ridge will approach our area by 12Z Wednesday, so
the forecast reflects a rebound in POPs for the mountains during the
pre-dawn hours Wednesday. Areas of fog are expected early Wednesday
where rain falls during the day on Tuesday.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
AS OF 245 AM EDT Tuesday...

Hot and humid with diurnal storms.

Surface high pressure will remain across the western Atlantic
through Thursday night. Southerly flow around the high center will
result in hot and humid conditions. Diurnally driven scattered
showers and storms will develop in the afternoons and evenings both
Wednesday and Thursday. The locations with the best chance to see
convection will be in the mountains because of orographic forcing
and a few transient upper shortwaves. With the loss of solar heating
expect convection to diminish during the evening hours. Areas of low
clouds and fog will develop during overnights especially where it
rains during the afternoon hours.

Temperatures will range from around 80 degrees in the mountains to
the lower to mid 90s in the piedmont. The heat indices will climb
into the upper 90s to 100 for a brief period in parts of the
Piedmont region with the humidity. Overnight low temperatures will
be mild with readings from the mid 60s in the mountains to the low
70s in the piedmont.

Moderate confidence in the Short Term Forecast.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
AS OF 245 AM EDT Tuesday...

An unsettled period with mainly afternoon storms as a front
moves trough region and stalls early next week.

The hot and humid weather continues Friday with high
temperatures in the 90s for the Piedmont, 80s for locations west
of the Blue Ridge. Portions of piedmont may have heat indices
in the upper 90s to around 100 degrees depending on the
humidity. Scattered afternoon and evening storms driven largely
by instability resulting from daytime heating will continue
Friday. A front will drop south from the Midwest and enters our
area late on Friday night. A wave of low pressure will move
along the front as the front begins to stall, and become a focus
point for storm formation Friday night into Saturday. The
chances for storms will be highest Friday night in the
mountains, while Saturday will have best chances further south,
following the location of the front.

The stationary boundary will linger into early next week, allowing
rounds of afternoon/evening storms Sunday into Tuesday. Some of the
rain may be moderate to heavy at times. Another interesting part of
the forecast is what happens with potential tropical cyclone Six
early next week. NHC continues to monitor Potential Tropical Cyclone
Six which may approach Florida as a tropical storm this weekend
bringing heavy rainfall to Florida and eventually parts of the
Southeast. Please refer to the guidance from NHC regarding the
details and official forecast track of Potential Tropical Cyclone
Six. In any case, the weather will be unsettled in the long term
period.

Friday temperatures will be above normal, but the arrival of the
front will provide a slight reprieve for the weekend, bringing
temperatures back down closer to normal. Temperatures look to become
cooler early next week.

moderate confidence in the Long term Forecast.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
As of 145 PM EDT Tuesday...

Scattered showers and thunderstorms expected through sunset
associated with 15-25kt outflow gusts. Some of the stronger
cells may have surface gusts closer to 35 kts. Maintain VCTS at
most TAF sites with greater than 50 percent probability
there will be up to an hour impact attms through 00Z/8PM.

After sunset, loss of daytime heating should result in gradual
demise of the activity, however, do anticipate for nocturnal
deep convection to continue for areas north and west of the area
due to lingering instability over the OH/TN Valleys.

Depending on where it rains, IFR to MVFR fog may develop.
Highest confidence for fog and reduced visibilities and
ceilings is the Greenbrier and New River Valleys, with potential
impacts to KLWB and KBCB.

Forecast confidence good.

Extended Aviation Discussion...

Much of the week will feature more of a typical August weather
pattern with heat and humidity leading to scattered afternoon
and evening storms, especially across the mountains. At night,
the convection will dissipate as fog and low clouds develop with
a focus on areas that received rainfall the evening before
and/or river valleys/rural areas. Chances of rain ramp up a bit
toward the weekend as a front moves close.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...PH
NEAR TERM...PH/PM
SHORT TERM...KK
LONG TERM...KK
AVIATION...PM
Hazardous weather outlook, Aug 10, 4:26 AM EDT, 9 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
426 AM EDT Tue Aug 10 2021

NCZ001>006-018>020-VAZ015>017-032>035-043>045-058-110830-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Grayson-Carroll-Floyd-Patrick-Franklin-Bedford-Amherst-Henry-
Pittsylvania-Campbell-Halifax-
426 AM EDT Tue Aug 10 2021

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ046-047-059-110830-
Appomattox-Buckingham-Charlotte-
426 AM EDT Tue Aug 10 2021

This Hazardous Weather Outlook is for central Virginia and south
central Virginia.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Heat index values may peak between 100 and 105 degrees
on Wednesday, Thursday and Friday afternoons.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ007-009>014-018>020-022>024-WVZ042>044-507-508-110830-
Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
426 AM EDT Tue Aug 10 2021

This Hazardous Weather Outlook is for southwest Virginia, west
central Virginia and southeast West Virginia.

.DAY ONE...Today and tonight.

A few thunderstorms this afternoon into early this evening may
produce locally damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Reports should be submitted by
phone, social media, by email at rnk.skywarn@noaa.gov or online at
www.weather.gov/rnk.

In the hours before

Special weather statement, Aug 10, 1:08 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
108 PM EDT Tue Aug 10 2021

VAZ032-043-101730-
Henry-Patrick-
108 PM EDT Tue Aug 10 2021

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHWESTERN HENRY AND SOUTHEASTERN PATRICK COUNTIES AND THE CITY OF
MARTINSVILLE...

At 106 PM EDT, a strong thunderstorm was located near Penns Store, or
near Spencer, moving east at 15 mph.

Winds in excess of 30 mph are possible with this storm, as well as
locally heavy rain that may caused ponding of water on roadways and
very limited visibility. Motorists are urged to drive with extreme
caution.

Locations impacted include...
Martinsville, Stuart, Spencer, Sanville, Penns Store, Critz and Villa
Heights.

LAT...LON 3655 8037 3674 8016 3673 7980 3654 7989
      3654 8031
TIME...MOT...LOC 1706Z 274DEG 12KT 3665 8008

16
Special weather statement, Aug 10, 1:29 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
129 PM EDT Tue Aug 10 2021

VAZ032-043-101830-
Henry-Patrick-
129 PM EDT Tue Aug 10 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHWESTERN HENRY AND SOUTHEASTERN PATRICK COUNTIES AND THE CITY OF
MARTINSVILLE...

At 128 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Bassett to near Spencer. Movement
was east at 10 mph.

Winds in excess of 30 mph are possible with this line of storms, as
well as locally heavy rain that may caused ponding of water on
roadways and very limited visibility. Motorists are urged to drive
with extreme caution.

Locations impacted include...
Martinsville, Spencer, Bassett, Sanville, Stanleytown, Penns Store
and Villa Heights.

LAT...LON 3677 8012 3677 7981 3654 7984 3654 8014
TIME...MOT...LOC 1728Z 272DEG 7KT 3674 8000 3658 8002

16
Special weather statement, Aug 10, 1:42 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
142 PM EDT Tue Aug 10 2021

NCZ018-101830-
Watauga-
142 PM EDT Tue Aug 10 2021

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN WATAUGA COUNTY...

At 141 PM EDT, a strong thunderstorm was located over Aho, or near
Blowing Rock. The storm is nearly stationary.

Winds in excess of 40 mph are possible with this storm. Very heavy
rain is also occurring, which may cause ponding on roadways, as well
as poor visibility. Motorists are urged to drive through this area
with extreme caution.

Locations impacted include...
Blowing Rock, Deep Gap, Blowing Rock In Caldwell County, Aho and
Moses Cone Memorial Park.

LAT...LON 3625 8149 3623 8147 3620 8146 3618 8148
      3614 8150 3612 8154 3612 8178
TIME...MOT...LOC 1741Z 237DEG 4KT 3613 8160

16
Special weather statement, Aug 10, 1:56 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
156 PM EDT Tue Aug 10 2021

VAZ022-023-034-101845-
Botetourt-Roanoke-Bedford-
156 PM EDT Tue Aug 10 2021

...A STRONG THUNDERSTORM WILL AFFECT
CENTRAL ROANOKE...WEST CENTRAL BEDFORD AND SOUTH CENTRAL BOTETOURT
COUNTIES...THE CITY OF SALEM AND THE CITY OF ROANOKE...

At 155 PM EDT, a strong thunderstorm was located over Hollins, or
over Roanoke, moving east at 15 mph.

Winds in excess of 40 mph are possible with this storm. Very heavy
rain is also occurring, which may cause ponding on roadways, as well
as poor visibility. Motorists are urged to drive through this area
with extreme caution.

Locations impacted include...
Roanoke, Salem, Vinton, Stewartsville, Laymantown, Hollins and Cave
Spring.

LAT...LON 3739 7977 3720 7977 3720 7978 3723 7978
      3723 7980 3722 7979 3721 7980 3723 7982
      3722 7983 3722 7987 3720 7988 3721 8015
      3734 8013
TIME...MOT...LOC 1755Z 261DEG 13KT 3732 7993

16
Special weather statement, Aug 10, 2:20 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
220 PM EDT Tue Aug 10 2021

NCZ002-003-019-VAZ015>017-032-101845-
Surry NC-Wilkes NC-Alleghany NC-Grayson VA-Patrick VA-Floyd VA-
Carroll VA-
220 PM EDT Tue Aug 10 2021

...Strong thunderstorms will impact portions of
eastern Alleghany, Surry and northeastern Wilkes Counties in
northwestern North Carolina, southern Floyd, Carroll, southeastern
Grayson and Patrick Counties in southwestern Virginia and the City of
Galax through 245 PM EDT...

At 219 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dugspur to near Whitehead. Movement was
east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mount Airy...
Galax...
Elkin...
Fairview...
Flat Rock...
Hillsville...
and Sparta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3639 8125 3685 8082 3688 8074 3689 8022
      3687 8023 3684 8007 3681 8006 3655 8039
      3655 8044 3650 8044 3627 8073 3628 8073
      3627 8078 3626 8078
TIME...MOT...LOC 1819Z 266DEG 26KT 3679 8055 3645 8110

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RR
Special weather statement, Aug 10, 2:22 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
222 PM EDT Tue Aug 10 2021

VAZ033-043-044-101845-
Henry VA-Franklin VA-Pittsylvania VA-
222 PM EDT Tue Aug 10 2021

...A strong thunderstorm will impact portions of
southwestern Pittsylvania, northeastern Henry and southeastern
Franklin Counties through 245 PM EDT...

At 222 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mountain Valley, or near Callands, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Chatham...
Callands...
Snow Creek...
Leatherwood...
Swansonville...
Dry Fork...
and Sandy River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3672 7978 3687 7976 3687 7934 3662 7942
TIME...MOT...LOC 1822Z 278DEG 19KT 3678 7969

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RR

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 11:01 AM EDTSpecial Weather StatementRNKBland29 min
Aug 10, 11:35 AM EDTSpecial Weather StatementRNKPulaski40 min
Aug 10, 12:30 PM EDTSpecial Weather StatementRNKFloyd, Pulaski, City of Radford45 min
Aug 10, 12:32 PM EDTSpecial Weather StatementRNKSmyth28 min
Aug 10, 12:43 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Montgomery, Pulaski, City of Radford46 min
Aug 10, 1:08 PM EDTSpecial Weather StatementRNKHenry, City of Martinsville22 min
Aug 10, 1:29 PM EDTSpecial Weather StatementRNKHenry, City of Martinsville61 min
Aug 10, 1:56 PM EDTSpecial Weather StatementRNKCity of Roanoke, City of Salem49 min
Aug 10, 2:20 PM EDTSpecial Weather StatementRNKCarroll, Patrick, City of Galax25 min
Aug 10, 2:28 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Grayson, Patrick, City of Galax62 min
Aug 10, 2:40 PM EDTSpecial Weather StatementRNKBedford35 min
Aug 10, 2:44 PM EDTSpecial Weather StatementRNKBuckingham31 min
Aug 10, 2:51 PM EDTSpecial Weather StatementRNKFranklin24 min
Aug 10, 2:57 PM EDTSevere Thunderstorm WarningRNKBedford, Campbell, Franklin, Pittsylvania63 min
Aug 10, 3:10 PM EDTSpecial Weather StatementRNKPatrick35 min
Aug 10, 3:11 PM EDTSpecial Weather StatementRNKBuckingham34 min
Aug 10, 3:44 PM EDTSpecial Weather StatementRNKCampbell31 min
Aug 10, 3:58 PM EDTSpecial Weather StatementRNKBuckingham32 min
Aug 10, 4:06 PM EDTSpecial Weather StatementRNKAppomattox, Campbell24 min
Aug 10, 4:14 PM EDTSevere Thunderstorm WarningRNKAppomattox, Campbell, Charlotte, Halifax, Pittsylvania61 min
Aug 10, 4:19 PM EDTSevere Thunderstorm WarningRNKBuckingham56 min
Aug 10, 4:36 PM EDTSpecial Weather StatementRNKWythe24 min
Aug 10, 4:39 PM EDTSpecial Weather StatementRNKNelson36 min
Aug 10, 4:53 PM EDTSevere Thunderstorm WarningRNKAmherst, Appomattox, Buckingham67 min
Aug 10, 5:08 PM EDTSpecial Weather StatementRNKRockbridge37 min
Aug 10, 5:11 PM EDTSpecial Weather StatementRNKCharlotte49 min
Aug 10, 5:12 PM EDTSpecial Weather StatementRNKCumberland48 min
Aug 10, 5:26 PM EDTAreal Flood AdvisoryRNKBuckingham3 hr
Aug 10, 5:27 PM EDTSpecial Weather StatementRNKHalifax48 min
Aug 10, 5:33 PM EDTSpecial Weather StatementRNKBuckingham57 min
Aug 10, 5:39 PM EDTSevere Thunderstorm WarningRNKCharlotte51 min
Aug 10, 6:42 PM EDTSpecial Weather StatementRNKHalifax33 min
Aug 10, 6:57 PM EDTSpecial Weather StatementRNKHalifax48 min
Aug 10, 7:04 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax56 min
Aug 10, 7:59 PM EDTSpecial Weather StatementRNKHalifax31 min
Aug 10, 1:42 PM EDTSpecial Weather StatementRNKWatauga48 min
Aug 10, 2:32 PM EDTSpecial Weather StatementRNKAlleghany28 min
Aug 10, 3:05 PM EDTSpecial Weather StatementRNKSurry25 min
Aug 10, 3:33 PM EDTSpecial Weather StatementRNKStokes, Wilkes, Yadkin42 min
Aug 10, 3:37 PM EDTSevere Thunderstorm WarningRNKRockingham, Stokes, Surry, Wilkes, Yadkin53 min
Aug 10, 5:03 PM EDTSpecial Weather StatementRNKWatauga27 min
Aug 10, 5:49 PM EDTSpecial Weather StatementRNKCaswell26 min
Aug 10, 6:12 PM EDTSpecial Weather StatementRNKCaswell48 min

Nearby

Special Weather Statements in Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.